# SDR DL75E091942

- Difficulty date: December 4, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 42,402 hours, 13,917 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80 KNOTS.  NO AIRSPEED INDICATION CAPTAIN SIDE                     ACCOMPLISHED REMOVAL AND REINSTALL OF LT ADC. CARRIED OUT L ADC TEST. OPS NOW NML.  ACFT OK FOR CONTINUED SERVICE.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
